# SDR CALA2022081002005

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 50,159 hours, 18,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Part serial: 32911
- Condition: Inoperative
- Location: M1674
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOP BETWEEN BIN 1LH AND 1RH (REF. AAR NR 999367 07).
